# SDR SWIA202054637

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS 364.00, CORRODED AROUND FASTENER STGR 26, MARKED.  C-CHECK RO 12/14/2020.  REPAIRED FRAME AT FS 364.00, STGR 26, REF CRJ 700 SRM REPAIR POCEDURE.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
